# SDR 25869

- Difficulty date: July 25, 2006
- Submitted: July 25, 2006
- Operation: General aviation
- Aircraft: N428DW
- Make and model: Cessna 172S
- Aircraft serial: 172S8708
- Aircraft time: 2,099 hours
- Engine: Lyc IO360A1A
- Engine time: 2,099 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6110 · Propeller Assembly
- Part: Structure
- Condition: Cracked
- Location: Pilot Bore
- Part time: 2,099 hours
- Component: Propeller, Mcauly
- Component part number: 1A170EJHA7660
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER PILOT BORE FOUND CRACKED BY PENETRANT INSPECTION BEING PERFORMED DURING OVERHAUL
